# SDR ASAA2022070738971

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 4,108 hours, 1,298 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Processor
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR FAIL DISPLAYED ON BOTH ND. CB 6-1 D13 REMAINED IN. CYCLED SWITCHES TO NO EFFECT. GROUNDED - YES. REF B737-9 IFIM 34-00-00-810-845. RE-SEATED WEATHER RADAR PROCESSOR, REF B737-9 AMM TASK 34-41-42-400-801. GROUND VERIFICATION OPS NORMAL, REF WXR OPERATIONAL TEST AMM TASK 34-41-00-710-801.
